Pseudo-immersions
Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 195-221.

Let f:(R m ,0)(R n ,0) be a 𝒞 -germ. f is said to be a pseudo-immersion (noted fΨ n,m ) if for continuous germ g:(R,0)(R m ,0), fg𝒞 implies g𝒞 . Ψ n,1 , is completely determined, for each natural n,Ψ 2,2 is shown to coincide with Diff 2 . If K=R or C and g:KK is such that g 2 and g 3 are in 𝒞 . If K=H (field of Hamiltonians), a counter-exemple shows that this implication is no more valid.

Si f est un germe 𝒞 de (R n ,0), on dira que f est une pseudo-immersion (on notera fΨ n,m ) si tous les germes continus g de (R,0) dans (R m ,0), tels que fg𝒞 sont eux-mêmes 𝒞 . On détermine complètement Ψ n,1 , et on montre que Ψ 2,2 = Diff 2 . Par ailleurs, si K=R ou C et si g est une application de K dans K telle que g 2 et g 3 sont 𝒞 , alors g est aussi 𝒞 . Si K=H (corps des hamiloniens) alors cette implication n’est plus vraie.

@article{AIF_1987__37_2_195_0,
     author = {Joris, Henri and Preissmann, Emmanuel},
     title = {Pseudo-immersions},
     journal = {Annales de l'Institut Fourier},
     pages = {195--221},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {37},
     number = {2},
     year = {1987},
     doi = {10.5802/aif.1092},
     zbl = {0596.58004},
     mrnumber = {88e:57028},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1092/}
}
TY  - JOUR
TI  - Pseudo-immersions
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 195
EP  - 221
VL  - 37
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1092/
UR  - https://zbmath.org/?q=an%3A0596.58004
UR  - https://www.ams.org/mathscinet-getitem?mr=88e:57028
UR  - https://doi.org/10.5802/aif.1092
DO  - 10.5802/aif.1092
LA  - fr
ID  - AIF_1987__37_2_195_0
ER  - 
%0 Journal Article
%T Pseudo-immersions
%J Annales de l'Institut Fourier
%D 1987
%P 195-221
%V 37
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.1092
%R 10.5802/aif.1092
%G fr
%F AIF_1987__37_2_195_0
Joris, Henri; Preissmann, Emmanuel. Pseudo-immersions. Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 195-221. doi : 10.5802/aif.1092. https://aif.centre-mersenne.org/articles/10.5802/aif.1092/

[1] R. Narasimhan, Analysis on Real and Complex Manifolds, Second edition, Masson, Paris, 1973.

[2] H. Joris, Une C∞-application non-immersive qui possède la propriété universelle des immersions, Archiv der Mathematik, 39 (1982), 269-277. | MR: 84f:58017 | Zbl: 0504.58007

[3] J. Boman, Differentiability of a function and of its compositions with functions of one variable, Math. Scand., 20 (1967), 249-268. | MR: 38 #6009 | Zbl: 0182.38302

[4] J. Duncan, S. G. Krantz, H. R. Parks, Non-linear Conditions for Differentiability of Functions, Journal d'Analyse Math., 45 (1985), 46-68. | MR: 87i:26027 | Zbl: 0632.58008

[5] C. G. Gibson, Singular Points of Smooth Mappings, Pitman, London, 1979. | MR: 80j:58011 | Zbl: 0426.58001

[6] S. S. Abhyankar, Lectures on Expansion Techniques in Algebraic Geometry, Tata Institute, Bombay, 1977. | MR: 80m:14016 | Zbl: 0818.14001

[7] O. Zariski, P. Samuel, Commutative Algebra, Vol. II, Van Nostrand, Princeton 1960. | MR: 22 #11006 | Zbl: 0121.27801

[8] N. Bourbaki, Algèbre Commutative, Chap. 7, Hermann, Paris, 1965. | Zbl: 0141.03501

[9] R. Narasimhan, Complex Analysis in One Variable, Birkhäuser, Boston, 1985. | MR: 87h:30001 | Zbl: 0561.30001

Cited by Sources: